# SDR SWAA075479

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 69,450 hours, 59,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR CUTOUT UPPER AFT CORNER.  REPAIRED SKIN PER SRM.
